# SDR 98ZZZX3232

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Rockwell Collins Inc, repair station KI2R953K
- Aircraft: N85CR
- Make and model: Beech 400A
- Aircraft serial: RK22
- System (JASC): 3411 · Pitot/Static System
- Part: Pressure Switch
- Part number: 654A59
- Condition: Leaking
- Location: Pitot System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED TEST OF PILOT'S PITOT/STATIC SYSTEM, DETERMINED A SUBSTANTIAL LEAK EXISTED.  THE LEAK WAS TRACED TO THE HORIZONTAL STABILIZER DE-ICE SYSTEM DIFFERENTIAL PRESSURE SWITCH (REF:  DESIGNATION S39B).  THE UNIT IS LEAKING FROM PITOT TO STATIC SIDE INTERNALLY.  RECOMMEND CHECKING PITOT/STATIC SYSTEM FOR LEAKS WHENEVER THERE IS A SIGNIFICANT MISMATCH BETWEEN NR 1 AIRSPEED AND NR ALTIMETER.
